Couldn't find what you looking for?

TRY OUR SEARCH!

I took plan b twice in 4 weeks. had my scheduled period in between and an extra period a few days after. i have done the math and i was not ovulating during any of the ocassions when i had sex and we used protection everytime, i just wanted to be a bit more cautious. i got my period twice in september, but have not gotten this month. i have take four pregnancy tests and have all been negative. my cycle is pretty irregular to begin with. Because I was unable to get birth control until after my period was over I am not waiting for it to start so that I can start my bc (nuvaring). I am freaking out though, my tummy has been bloated and I have had slight cramps for a few days now, but no period. Is this normal, should I be concerned about a possible pregnancy?


Loading...

Hi Guest,

If you took the Plan B within 72 hours of having sex, you are unlikely to get pregnant.

What you are experiencing are common side effects from Plan B.  They can happen from one pill.  You really shouldn't take it more than once per cycle.

Bloating, cramping, spotting, sore breasts, early or late periods, heavier or lighter periods, missing periods, are all common side effects.

When you'll get your period is anyones guess.

You tested negative.  It really is unlikely you're pregnant.

Hope it helps.

Reply

Loading...